# SDR R61A201309290976

- Difficulty date: September 29, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,275 hours, 12,988 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Part number: 41191074533
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  TRAY TABLES ON BACK OF SEATS 4F, 5D, 8D, 10F, ARE CRACKED.  MX R & R TRAY TABLES.
